# SDR VNAA202204101111

- Difficulty date: April 7, 2022
- Submitted: April 10, 2022
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 16,742 hours, 15,127 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Control Valve
- Part number: GG670950103
- Part serial: 02388
- Condition: Unserviceable
- Location: 200
- Part time: 16,756 hours, 15,141 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING TAXI INTO THE GATE IN OAJ THE FA REPORTED TO THE FLIGHT DECK THAT SHE SAW SMOKE IN THE CABIN. THE CREW REPORTED THAT APPROXIMATELY 30 SECONDS LATER A RIGHT PACK AUTO-FAIL MESSAGE OCCURRED. THE A/C BLOCKED IN AND DEPLANED NORMALLY AT THE GATE. RH PACK AUTO FAIL CAUTION ALONG WITH SMOKE IN CABIN / TROUBLESHOOT RH PACK AUTOFAIL AND SMOKE FOUND NO EVIDENCE OF SMOKE IN CABIN IAW CRJ 900 FIM 21-22-00-810-806 SEE NEXT ITEMS FOR FURTHER MAINTENANCE ACTION. SEE TRFKE008MWR3. DEFERRED PER MEL 21-61-1. REMOVED RH ACM, FOUND TURBINE SEIZED, REPLACED  IAW CRJ 900 AMM 21-51-08-000/400-801. OPS CHECK BAD RH PACK AUTOFAIL MESSAGE STILL APPEARS. REMOVED AND REPLACED  RH PACK TEMPERATURE DISCHARGE SENSOR IAW CRJ 900 AMM 21-51-22-000/400-801 AND REMOVED AND REPLACED RH PACK TEMPERATURE CONTROL VALVE IAW CRJ 900 AMM 21-51-20-000/400-801. OPS CHECK GOOD.
